Revista Matemática Iberoamericana


Full-Text PDF (426 KB) | Metadata | Table of Contents | RMI summary
Volume 1, Issue 2, 1985, pp. 25–31
DOI: 10.4171/RMI/9

Published online: 1985-06-30

Singular Integrals on Product $H^p$ Spaces

Charles Fefferman[1]

(1) Princeton University, United States

No abstract available for this article.

No keywords available for this article.

Fefferman Charles: Singular Integrals on Product $H^p$ Spaces. Rev. Mat. Iberoamericana 1 (1985), 25-31. doi: 10.4171/RMI/9